MAUDE Adverse Event Report: DATASCOPE CORP. SENSATION 7FR. 40CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. SENSATION 7FR. 40CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0470-01
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint record id # (b)(4).
 
Event or Problem Description
It was reported that a linear 34 cc intar-aortic balloon did not open.Pressed iab fill button and balloon still did not inflate.Patient was involved.There were no patient complications.
 
Event or Problem Description
It was reported that a sensation 7fr.40cc intra-aortic balloon (iab) did not open.Pressed iab fill button and balloon still did not inflate.Patient was involved.There were no patient complications.
 
Additional Manufacturer Narrative
The product was returned with the membrane completely unfolded and blood was observed on the iab exterior.One kink was observed on the catheter tubing approximately 76.2cm from the iab tip.The one-way valve was also returned.An underwater leak test of the balloon, catheter, y-fitting and extracorporeal tubing was performed, and no leaks were detected.One-way valve vacuum test was preformed, and it was able to hold vacuum.The iab was placed on the cardiosave pump and the iab fully inflated.No alarm sounded from the pump.The reported event cannot be confirmed by the evaluation.The evaluation determined a kink in the catheter tubing.It is difficult to determine when or how a kink in the catheter occurs.A lot history record review was completed for the reported product.No nonconformances were found that are considered to be related to the event.The failure mode is addressed in the risk file and is operating within its risk profile.The ifu addresses the reported failure.There were no ncmrs identified which could cause or contribute to the reported failure.The investigation does not indicate that the device was inadvertently released as non-conforming or an adulterated product or was a counterfeit.The complaint history review did not identify an adverse trend (increase in number of complaints over past three (3) months).Based on the rational provided above, no escalation to the capa process is required.

Brand Name
SENSATION 7FR. 40CC IAB
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key22174976
Report Number2248146-2025-0000307
Device Sequence Number7957869
Product Code DSP
UDI-Device Identifier10607567106779
UDI-Public(01)10607567106779(10)3000379317(17)270410(11)240410
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K063525
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0470-01
Device Catalogue Number0684-00-0470-01
Device Lot Number3000379317
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2025
Supplement Date Received by Manufacturer07/14/2025
Initial Report FDA Received Date06/10/2025
Supplement Report FDA Received Date07/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient Age43 YR
Patient SexFemale